MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/18/2025, a sales representative reported via (b)(4) that an ar-9202 arthrex eclipse¿ and univers¿ orientation pin for resection guides shaft fuses inside the reamer handle.The t handle will not accept the smaller reamers.The patient and physician were not harmed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.

Brand Name
UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22508994
Report Number1220246-2025-02876
Device Sequence Number8736237
Product Code LXH
UDI-Device Identifier00888867058224
UDI-Public00888867058224
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD
Device Catalogue NumberAR-9202
Device Lot Number8002407
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown